# SDR QXEA0200318

- Difficulty date: February 26, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 41,472 hours, 51,497 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

YEG -  AIRCRAFT RETURNED TO FIELD WHEN THE LAVATORY SMOKE DETECTOR SOUNDED.  DURING INSPECTION OF APU AN EXTERNAL OIL LEAK WAS NOTED.  MAINTENANCE INSPECTED THE ACM PACK CONDENSER SOCKS FOR OIL CONTAMINATION.  NONE WAS NOTED.  PRESSURIZED AND RAN AIRCRAFT WITH PACKS AT FULL HOT FOR 20 MINUTES.  NO SMOKE WAS NOTED AND SMOKE DETECTOR DID NOT SOUND.  AIRCRAFT RETURNED TO SERVICE.
